# SDR SWIA200312505

- Difficulty date: September 10, 2003
- Submitted: October 21, 2003
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 3,770 hours, 3,150 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR OUTER HANDLE CRACKED.  DISCOVERED DURING C-CHECK INSPECTION.  PAX DOOR OUTER HANDLE REMOVED AND REPLACED IAW CRJ MM 52-11-03.  OPS CHECKS GOOD.
